I have read countless nightmares about the after sides of these meds. Does anyone have some good stories , Also I had had some weird stuff crop up in these last days, my skin is patches of crust, yuck, on my back and hips now they are on my eyes. under my very thin eyebrows and down to the corners in my tear ducts, WHATS THAT? I tried alot of creams and stuff and the only thing that seems to work alittle is hydor cort cream. also I keep getting rushes in my head, new again, heart pownding into my teeth again weird.
Oh and I havnt had a flew shot yet, my dr said I couldnt cause of my blood count , low wbc, so should I get one this week before the ribba is gone?
So does anyone have a getting better plan they would like to share?
When I ask questions of my dr he kinda blows me off , and when I say some people get sick after he says nonscence. Not a good listener dr, oh well , have been un since 10 weeks and did 48 oh and I have three extra shots in the fridge, should I ween myself a little , he doesnt do that but if its best, I want to go on a regiment of health any suggestions
by the way i love you all , i do not have a huge support system in my life and so you have been a blessing , if there is anything I can do to help you get through these times , let me know
i'm not done w/ tx yet so i can't really give you a direct answer, but i have seen some posts here about sx after tx, but it seems to me like most sx will last temporarily, although there might still be some other ones that would last longer. my doc didn't want me to get a flu shot bc it's not going to be as effective during tx with intereferon so there really is no purpose.
Thx for your good thoughts and willingness to help, warmeth my heart to hear.
Yes I´ve done two treatments 30 days post last riba today after 48 weeks of regular soc 180mcl pegasys a week and 1200 riba aday.
I had a break between the first and the scond tx of 10 months.
First tx was a really aweful one, had so much pain in my body and it lasted 3 months post after that hasn´t felt better in 25 years.
I felt young again could have been the big contrast that i felt so much better though.
I sincerly belived I´ll never was gonna be able to walk without pain again especially since the pain didn´t go away until 3 moths post tx.
I have been having pain in my body for more than 25 years which I thought was due to a wild life and later ageing.
Thx to this forum I´ve realised most of the trouble I´ve had was HCV related.
This second tx was also hell sometimes but it was much warmer in the first tx hell.
I think more people or at least just as many feels good after tx as who feels bad.
You DO NOT want to used any type of topical steroids (even OTC Hydrocortisone) on your face (or eyes) unless under the direct supervision of a dermatologist. It can end up being counter productive. My suggestion is to make an appointment with a dermatologist ASAP for proper diagnosis and treatment, as skin problems haunt many of us during treatment, but not necessarily the same problems. So what works for John might not work for Jill. Of course you can speak to your treatment doctor but often they are not as well versed in skin problems and have a tendency to over-treat with stronger drugs than might be necessary. Alternatively, they may miss something and undertreat. Also, if I may be so bold, sounds like it might be time to start shopping around for another doc who listens and takes your side effects seriously. Best doctor to treat under is a liver specialist (hepatologist) and not a gastroenterologist.
Whoops. I see you're almost finished treating so probably no time to shop for a new doc. LOL. At this point your skin problems will hopefully start to clear by themself as you stop taking the drugs. My advice about topical steroids stays the same, just keep in mind that any derm you may see may not get the fact that your skin may start improving on its own as you wean off the interferon. As hepatologists don't know a lot about skin problems, dermatologists know even less about Hep C and interferon.
About the crust I have taped a slice of cucumber over one just recently on the backside of my upper leg and it went away in 24 hours also dit it on one near my eye and it went away even quicker.
Don´t know if what I´ve got is the same as you´ve got, mine was like small warts hard on top you could not resist trying to scratch them of.
I have more on legs and arms yesterday night I had cucumper on one on my arm didn´t went away but its smaller so i continue to night on that one.
Hi, wow I just posted a simlar question. I had a bad skin prob I posted back in July or August and when it got so bad my gastro was concerned he sent me to a dermatologist, with urgent on my files, asking if I should be taken off treatment. Turned out to be eczema, which I'd forgotten I'd had before, it was "really angry eczema" and he sees it a lot during HVC patients but it doesn't show up right away. He prescribed two ointments, 2 different strengths, one for my body and one for my face. It worked great altho I still have outbreaks after my shot but I'm confident it will stop after tx is over. It saved my sanity for sure. He also recommended cetaphil for the skin that was okay. Good luck, we'll get through this yet! 2009 HAS to be better.
You just described my "warts". I do pick them off, probably shouldn't but I can't stand feeling that on my leg or whereever. My legs used to be nice and smooth, oh well......lots of things have changed and will hopefully change back.
pjpie, I am 8 months post TX and while I am not quite back to my old self I am getting there. One good thing that came of all this mess is that I understand a lot more about being healthy, keeping track of the blood work that says "hey, I am back to normal" LOL ...............Think positive, good thoughts. Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.